Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Factoring operators satisfying $ p$-estimates


Author: Stan Byrd
Journal: Trans. Amer. Math. Soc. 310 (1988), 567-582
MSC: Primary 47B55; Secondary 46B30, 47A68
DOI: https://doi.org/10.1090/S0002-9947-1988-0948187-5
MathSciNet review: 948187
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions for a positive operator to factor through a Banach lattice satisfying upper and lower estimates are presented. These conditions are then combined to give a necessary condition for a positive operator to factor through a super-reflexive Banach lattice. An example is given to show that, in spite of the name given by Beauzamy, uniformly convexifying operators need not factor through any uniformly convex lattice


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B55, 46B30, 47A68

Retrieve articles in all journals with MSC: 47B55, 46B30, 47A68


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0948187-5
Keywords: Banach lattice, positive operator, upper and lower estimates
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society